# SDR AALA20161011002

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 12,754 hours, 5,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541010
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 45.5 BETWEEN BS 312 AND 328 IS CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 REPAIR 1 AND DRAWING 141A5400.
